# SDR RAIA960419

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Part number: 2942A000
- Condition: Failed
- Location: Left Air
- Part time: 1,899 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7706 - AIR OFF CAPTION ILLUMINATED DURING CLIMB.  MAINTENACNE REPLACED LEFT PRESSURE SWITCH, GROUND RUNS GOOD.  (M)
